Discussions By Condition: I cannot get a diagnosis.

vaginal irritation from pills??

Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: pablaaaa
  • December 21, 2008
  • 01:32 AM

hey... so for months now i was going crazy trying to figure out why at some points i would feel completely fine, then ill get a period when my vagina is EXTREMELY itchy and just all around irritated, and my bladder too. like a yeast infection. it seemed to happen every month. it bothered me so much, during this period sex was also way too painful. i thought i was stuck with this until i realized a trend. I am on "Lynessa" birth control pills and it seems that when i am on the first row of pills and sugar pills, i feel completely fine. But when im about half way through the second row and all throughout the third row of pills i get those HORRIBLE symptoms. Is it possible that it is my birth control that is irritating my vagina so bad? My mother thinks that the pills are too strong for me, i only weigh 90 pounds (NO i am not anorexic.) but i wouldnt like to go off the pills because they made my boobies double in size. are there kinds that are less strong than this kind and has anyone else had the same thing happen to them??

Reply Flag this Discussion

5 Replies:

  • Yes, it can be a side effect, along with a rash:http://www.linessa.ca/en/authfiles/images/437_180852.pdf You might want to get a pap and a blood test for herpes 2 just to be on the safe side, along with a STD screening. A fluctuation in hormones could cause irritation and that's what those pills do, plus you are so tiny that it might not be the best thing for you. It looks like it's ******n your liver and everything else!!!
    Monsterlove 2921 Replies
    • December 21, 2008
    • 03:13 AM
    • 0
    Flag this Response
  • I agree with ''Monsterlove.'':)
    richard wayne2b 1232 Replies
    • December 21, 2008
    • 02:27 PM
    • 0
    Flag this Response
  • ive been tested 3 times in the past year all negative and ive been with the same person. my doctor *****s me off and doesnt really pay attention and doesnt listen to me when im telling her im irritated all the time shes sent me home without doing ANYTHING or ask me any questions so it took some time to realize this trend but thanks for the feedback :)!
    pablaaaa 7 Replies
    • December 21, 2008
    • 09:44 PM
    • 0
    Flag this Response
  • You really need to find a new doctor. Did you get a pap and a blood test for herpes?I think it's a side effect...have your bf go to the STD clinic and get tested. See if anything comes up on him.
    Monsterlove 2921 Replies
    • December 22, 2008
    • 04:24 AM
    • 0
    Flag this Response
  • hey... so for months now i was going crazy trying to figure out why at some points i would feel completely fine, then ill get a period when my vagina is EXTREMELY itchy and just all around irritated, and my bladder too. like a yeast infection. it seemed to happen every month. it bothered me so much, during this period sex was also way too painful. i thought i was stuck with this until i realized a trend. I am on "Lynessa" birth control pills and it seems that when i am on the first row of pills and sugar pills, i feel completely fine. But when im about half way through the second row and all throughout the third row of pills i get those HORRIBLE symptoms. Is it possible that it is my birth control that is irritating my vagina so bad? My mother thinks that the pills are too strong for me, i only weigh 90 pounds (NO i am not anorexic.) but i wouldnt like to go off the pills because they made my boobies double in size. are there kinds that are less strong than this kind and has anyone else had the same thing happen to them??I have almost the same problem. Itch down there after starting birth control. Sex also has been painful since the itching. I started taking birth control 4 months ago and had no symptoms until the second month. I switched from loestrin to Cryselle after that and still the itch continued. I finished my last pack of pills 10 days ago, itch has subsided for the most part since the beginning of my period but it's still sensitive down there and feels raw/flaky. My gyno said I probably had a yeast infection and told me to use otc creams, i told her i DEFINITELY don't have a yeast infection or stds (checked) but she told me to use it anyway and that birth control doesn't cause itching. I wonder if its the estrogen in the birth control I'm having a reaction to. I don't know what else could be the problem, my doctor isn't helping. Has anyone else had a similar experience?
    AlishaArora 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.